# SDR REXA201902250163

- Difficulty date: February 15, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 27,640 hours, 18,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS 349 BTW STRNG 25L-25R AT MAIN AVIONICS COMPARTMENT. (E/E). TCI: 100-09.  SUMMARY OF NRC 00140 CORROSION LEVEL 2:FRAME FS 349 BTW STRNG 25L-25R AT MAIN AVIONICS COMPARTMENT. (E/E) .WAS REPLACE PER CRJ 900, SRM 51-42-06,PAR6.C AND SRM 51-42-21-001-001-A01
